Alert archive / Louisiana / Freeze Warnings in 2011
Freeze Warning 7, NWS Lake Charles, LA
NWS Lake Charles, LA issued this freeze warning at Jan 13, 2011, 2:50 PM CST for 9 parishes in Louisiana; Hardin County, Tyler County, Texas. It took effect at Jan 14, 2011, 12:00 AM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 13, 2011, 2:50 PM CST (20:50 UTC)
- In effect from
- Jan 14, 2011, 12:00 AM CST
- Expired
- Jan 14, 2011, 8:00 AM CST
- In force
- 8 hr
- Issued by
- NWS Lake Charles, LA
Counties Allen Parish, LA, Avoyelles Parish, LA, Beauregard Parish, LA, Evangeline Parish, LA, Lafayette Parish, LA, Rapides Parish, LA, Saint Landry Parish, LA, Saint Martin Parish, LA, Vernon Parish, LA, Hardin County, TX, Tyler County, TX
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 8.8 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1443 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -66 m²/s²
- 0-3 km storm-relative helicity
- -179 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
085 WWUS74 KLCH 132050 NPWLCH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 250 PM CST THU JAN 13 2011 ...ANOTHER NIGHT OF FREEZING TEMPERATURES... .A SHALLOW HIGH PRESSURE SYSTEM RIDGES FROM NORTHERN MISSISSIPPI TO MARINE POINT 26N 95W. MOSTLY CLEAR SKIES WILL BE FOUND NEAR AND EAST OF RIDGE AXIS...WHILE MOSTLY CLOUDY SKIES WILL BE FOUND WEST OF RIDGE AXIS. LAZ028-029-031>033-042>045-140600- /O.NEW.KLCH.HZ.W.0004.110114T0500Z-110114T1400Z/ RAPIDES-AVOYELLES-ALLEN-EVANGELINE-ST. LANDRY-JEFFERSON DAVIS- ACADIA-LAFAYETTE-UPPER ST. MARTIN- INCLUDING THE CITIES OF...ALEXANDRIA...MARKSVILLE...OAKDALE... VILLE PLATTE...OPELOUSAS...JENNINGS...CROWLEY...LAFAYETTE... ST. MARTINVILLE 250 PM CST THU JAN 13 2011 ...HARD FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 8 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A HARD FREEZE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM CST FRIDAY. MOSTLY CLEAR SKIES AND LIGHT WINDS WILL BRING ABOUT ACCELERATED RADIATIONAL COOLING TONIGHT. FREEZING TEMPERATURES WILL OCCUR BETWEEN MID EVENING THURSDAY AND MID MORNING FRIDAY. HARD FREEZE TEMPERATURES WILL OCCUR BETWEEN 2 AM AND 7 AM CST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS TEMPERATURES IN THE MID 20S OR COLDER ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. BE CAREFUL HEATING YOUR HOME. KEEP SPACE HEATERS AT LEAST 36 INCHES AWAY FROM ANYTHING THAT CAN BURN. TURN IT OFF ANYTIME YOU LEAVE THE ROOM OR GO TO BED. TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR WATER PIPES...PIPES SHOULD BE WRAPPED OR DRAINED. && $$ LAZ041-051>055-TXZ215-216-140600- /O.NEW.KLCH.FZ.W.0007.110114T0600Z-110114T1400Z/ CALCASIEU-CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN- JEFFERSON-ORANGE- INCLUDING THE CITIES OF...LAKE CHARLES...CAMERON...ABBEVILLE... NEW IBERIA...MORGAN CITY...BEAUMONT/PORT ARTHUR...ORANGE 250 PM CST THU JAN 13 2011 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST FRIDAY. FREEZING TEMPERATURES WILL OCCUR BETWEEN LATE EVENING THURSDAY AND EARLY MORNING FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. PEOPLE SHOULD TAKE MEASURES TO PROTECT PLANTS BY COVERING THEM OR BRINGING THEM INSIDE. ALSO...PETS SHOULD BE PROTECTED OR MOVED INDOORS. BE CAREFUL HEATING YOUR HOME. SPACE HEATERS NEED TO BE KEPT 36 INCHES AWAY FROM ANYTHING THAT CAN BURN. TURN IT OFF WHEN YOU LEAVE THE ROOM OR GO TO BED. && $$ LAZ027-030-TXZ180>182-201-140600- /O.NEW.KLCH.FZ.W.0007.110114T0600Z-110114T1400Z/ VERNON-BEAUREGARD-TYLER-JASPER-NEWTON-HARDIN- INCLUDING THE CITIES OF...LEESVILLE...DERIDDER...WOODVILLE... JASPER...NEWTON...LUMBERTON 250 PM CST THU JAN 13 2011 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST FRIDAY. FREEZING TEMPERATURES WILL OCCUR BETWEEN MID EVENING THURSDAY AND MID MORNING FRIDAY. MOSTLY CLOUDY SKIES WILL PARTIALLY OFFSET RADIATIONAL COOLING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. PEOPLE SHOULD TAKE MEASURES TO PROTECT PLANTS BY COVERING THEM OR BRINGING THEM INSIDE. ALSO...PETS SHOULD BE PROTECTED OR MOVED INDOORS. BE CAREFUL HEATING YOUR HOME. SPACE HEATERS NEED TO BE KEPT 36 INCHES AWAY FROM ANYTHING THAT CAN BURN. TURN IT OFF WHEN YOU LEAVE THE ROOM OR GO TO BED. && $$
2 follow-up statements
162 WWUS74 KLCH 140326 NPWLCH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 926 PM CST THU JAN 13 2011 ...ANOTHER NIGHT OF FREEZING TEMPERATURES... .COLD HIGH PRESSURE OVER THE REGION WILL BRING ANOTHER ROUND OF FREEZING TEMPERATURES TO PORTIONS OF THE AREA. LAZ031-043>045-141130- /O.CAN.KLCH.HZ.W.0004.110114T0500Z-110114T1400Z/ /O.EXA.KLCH.FZ.W.0007.110114T0600Z-110114T1400Z/ ALLEN-ACADIA-LAFAYETTE-UPPER ST. MARTIN- INCLUDING THE CITIES OF...OAKDALE...CROWLEY...LAFAYETTE... ST. MARTINVILLE 926 PM CST THU JAN 13 2011 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST FRIDAY... ...HARD FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST FRIDAY. THE HARD FREEZE WARNING HAS BEEN CANCELLED. SOME CLOUD COVER IS EXPECTED TO LIMIT RADIATIONAL COOLING TONIGHT. TEMPERATURES AT OR BELOW 27 DEGREES IS NOW NOT EXPECTED BUT FREEZING TEMPERATURES SHOULD BE MET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. PEOPLE SHOULD TAKE MEASURES TO PROTECT PLANTS BY COVERING THEM OR BRINGING THEM INSIDE. ALSO...PETS SHOULD BE PROTECTED OR MOVED INDOORS. BE CAREFUL HEATING YOUR HOME. SPACE HEATERS NEED TO BE KEPT 36 INCHES AWAY FROM ANYTHING THAT CAN BURN. TURN IT OFF WHEN YOU LEAVE THE ROOM OR GO TO BED. && $$ LAZ042-140430- /O.CAN.KLCH.HZ.W.0004.110114T0500Z-110114T1400Z/ JEFFERSON DAVIS- INCLUDING THE CITY OF...JENNINGS 926 PM CST THU JAN 13 2011 ...HARD FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE HARD FREEZE WARNING. INCREASING CLOUD COVER IS EXPECTED TO LIMIT RADIATIONAL COOLING TONIGHT. TEMPERATURES AT OR BELOW 27 DEGREES IS NOW NOT EXPECTED. $$ LAZ030-041-051>055-TXZ180>182-201-215-216-140430- /O.CAN.KLCH.FZ.W.0007.110114T0600Z-110114T1400Z/ BEAUREGARD-CALCASIEU-CAMERON-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE- INCLUDING THE CITIES OF...DERIDDER...LAKE CHARLES...CAMERON... ABBEVILLE...NEW IBERIA...MORGAN CITY...WOODVILLE...JASPER... NEWTON...LUMBERTON...BEAUMONT/PORT ARTHUR...ORANGE 926 PM CST THU JAN 13 2011 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE FREEZE WARNING. INCREASING CLOUD COVER IS EXPECTED TO LIMIT RADIATIONAL COOLING TONIGHT. TEMPERATURES AT OR BELOW FREEZING IS NOW NOT EXPECTED. $$ LAZ028-029-032-033-141130- /O.CON.KLCH.HZ.W.0004.110114T0500Z-110114T1400Z/ RAPIDES-AVOYELLES-EVANGELINE-ST. LANDRY- INCLUDING THE CITIES OF...ALEXANDRIA...MARKSVILLE... VILLE PLATTE...OPELOUSAS 926 PM CST THU JAN 13 2011 ...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST FRIDAY... A HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST FRIDAY. MOSTLY CLEAR SKIES AND LIGHT WINDS WILL BRING ABOUT ACCELERATED RADIATIONAL COOLING TONIGHT. FREEZING TEMPERATURES WILL OCCUR BETWEEN MID EVENING THURSDAY AND MID MORNING FRIDAY. HARD FREEZE TEMPERATURES WILL OCCUR BETWEEN 2 AM AND 7 AM CST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS TEMPERATURES IN THE MID 20S OR COLDER ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. BE CAREFUL HEATING YOUR HOME. KEEP SPACE HEATERS AT LEAST 36 INCHES AWAY FROM ANYTHING THAT CAN BURN. TURN IT OFF ANYTIME YOU LEAVE THE ROOM OR GO TO BED. TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR WATER PIPES...PIPES SHOULD BE WRAPPED OR DRAINED. && $$ LAZ027-141130- /O.CON.KLCH.FZ.W.0007.110114T0600Z-110114T1400Z/ VERNON- INCLUDING THE CITY OF...LEESVILLE 926 PM CST THU JAN 13 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST FRIDAY... A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST FRIDAY. FREEZING TEMPERATURES WILL OCCUR BETWEEN MID EVENING THURSDAY AND MID MORNING FRIDAY. MOSTLY CLOUDY SKIES WILL PARTIALLY OFFSET RADIATIONAL COOLING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. PEOPLE SHOULD TAKE MEASURES TO PROTECT PLANTS BY COVERING THEM OR BRINGING THEM INSIDE. ALSO...PETS SHOULD BE PROTECTED OR MOVED INDOORS. BE CAREFUL HEATING YOUR HOME. SPACE HEATERS NEED TO BE KEPT 36 INCHES AWAY FROM ANYTHING THAT CAN BURN. TURN IT OFF WHEN YOU LEAVE THE ROOM OR GO TO BED. && $$
786 WWUS74 KLCH 141039 NPWLCH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 439 AM CST FRI JAN 14 2011 ...FREEZING TEMPERATURES ACROSS PORTIONS OF CENTRAL AND SOUTHERN LOUISIANA... .FREEZING TEMPERATURES WILL OCCUR ACROSS PORTIONS OF CENTRAL AND SOUTHERN LOUISIANA EARLY THIS MORNING. LAZ028-029-032-033-141400- /O.CAN.KLCH.HZ.W.0004.000000T0000Z-110114T1400Z/ /O.EXA.KLCH.FZ.W.0007.000000T0000Z-110114T1400Z/ RAPIDES-AVOYELLES-EVANGELINE-ST. LANDRY- INCLUDING THE CITIES OF...ALEXANDRIA...MARKSVILLE... VILLE PLATTE...OPELOUSAS 439 AM CST FRI JAN 14 2011 ...FREEZE WARNING IN EFFECT UNTIL 8 AM CST THIS MORNING... ...HARD FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT UNTIL 8 AM CST THIS MORNING. THE HARD FREEZE WARNING HAS BEEN CANCELLED. WIDESPREAD CLOUD COVER HAS LIMITED RADIATIONAL COOLING ACROSS PORTIONS OF CENTRAL LOUISIANA OVERNIGHT. TEMPERATURES ARE CURRENTLY IN THE LOWER 30S...AND COULD POSSIBLY DROP ANOTHER DEGREE OR TWO BY DAYBREAK. AS A RESULT...A FREEZE WARNING REMAINS IN EFFECT BUT TEMPERATURES ARE NOT EXPECTED TO FALL BELOW 28 DEGREES. TEMPERATURES SHOULD RISE ABOVE FREEZING BY 8 AM THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. PEOPLE SHOULD TAKE MEASURES TO PROTECT PLANTS BY COVERING THEM OR BRINGING THEM INSIDE. ALSO...PETS SHOULD BE PROTECTED OR MOVED INDOORS. BE CAREFUL HEATING YOUR HOME. SPACE HEATERS NEED TO BE KEPT 36 INCHES AWAY FROM ANYTHING THAT CAN BURN. TURN IT OFF WHEN YOU LEAVE THE ROOM OR GO TO BED. && $$ LAZ027-031-141145- /O.CAN.KLCH.FZ.W.0007.000000T0000Z-110114T1400Z/ VERNON-ALLEN- INCLUDING THE CITIES OF...LEESVILLE...OAKDALE 439 AM CST FRI JAN 14 2011 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE FREEZE WARNING. WIDESPREAD CLOUD COVER HAS LIMITED RADIATIONAL COOLING ACROSS PORTIONS OF WEST CENTRAL LOUISIANA OVERNIGHT. AS A RESULT...TEMPERATURES HAVE REMAINED NEARLY STEADY IN THE MIDDLE 30S. FREEZING TEMPERATURES ARE NOT EXPECTED TO BE MET. $$ LAZ043>045-141400- /O.CON.KLCH.FZ.W.0007.000000T0000Z-110114T1400Z/ ACADIA-LAFAYETTE-UPPER ST. MARTIN- INCLUDING THE CITIES OF...CROWLEY...LAFAYETTE...ST. MARTINVILLE 439 AM CST FRI JAN 14 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING. FREEZING TEMPERATURES WILL BE POSSIBLE ACROSS PORTIONS OF SOUTH CENTRAL LOUISIANA. WIDESPREAD CLOUD COVER HAS LIMITED RADIATIONAL COOLING OVERNIGHT...BUT TEMPERATURES HAVE BEEN NEARLY STEADY IN THE LOWER 30S. A FREEZE WARNING REMAINS IN EFFECT WITH TEMPERATURES EXPECTED TO DROP ONLY A DEGREE OR TWO MORE BY DAYBREAK. TEMPERATURES SHOULD RISE ABOVE FREEZING BY 8 AM THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. PEOPLE SHOULD TAKE MEASURES TO PROTECT PLANTS BY COVERING THEM OR BRINGING THEM INSIDE. ALSO...PETS SHOULD BE PROTECTED OR MOVED INDOORS. BE CAREFUL HEATING YOUR HOME. SPACE HEATERS NEED TO BE KEPT 36 INCHES AWAY FROM ANYTHING THAT CAN BURN. TURN IT OFF WHEN YOU LEAVE THE ROOM OR GO TO BED. && $$ 24
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this freeze warning went out at Jan 13, 7:47 AM CST, 7 hours 3 minutes earlier.
Area forecast discussion, Jan 13, 7:47 AM CST, 7 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
747 AM CST THU JAN 13 2011
.AVIATION...
VFR EXPECTED TO PREVAIL...WITH MID LEVEL CANOPY NEAR KBPT MAKING
JUST A LITTLE EASTWARD PROGRESS TODAY.
13
&&
.PREV DISCUSSION... /ISSUED 517 AM CST THU JAN 13 2011/
SYNOPSIS...
A DOME OF HIGH PRESSURE RIDGING OVER THE SOUTHERN CONUS FROM CNTL
TX TO THE LOWER MS VLY WAS BRINGING DRY AND UNUSUALLY COLD
CONDITIONS TO THE AREA. SKIES HAVE REMAINED MOSTLY CLEAR ACRS THE
CWA OVERNIGHT. THIS...COMBINED WITH LIGHT WINDS...IS PRODUCING
IDEAL RADIATIONAL CONDITIONS. AS A RESULT...TEMPERATURES THIS
MORNING WERE IN THE LOWER TO MIDDLE 20S IN MANY LOCATIONS AND A
HARD FREEZE WARNING REMAINS IN EFFECT FOR THE AREA UNTIL 9 AM.
ACRS THE REGION...A DECK OF MIDLEVEL CLOUDS TO THE WEST HAD
WORKED ITS WAY INTO SE TX AHEAD OF A WEAK MID TO UPPER LEVEL
SHORTWAVE. THIS SHORTWAVE WILL CROSS THE AREA TODAY.
DISCUSSION...
FEW CHANGES TO THE FORECAST FOR THE NEAR TERM AS THE SFC HIGH
REMAINS OVER THE SRN/SE CONUS. PRIMARY CONCERN FOR TODAY WILL BE
THE MIDLEVEL CLOUDS SHIFTING EAST OUT OF TX. FORECAST MODELS
INDICATE CLOUDS SHOULD DIMINISH AS THE MOVE TOWARD THE AREA...BUT
COULD LINGER OVER WRN PORTIONS OF THE AREA TODAY. IN ADDITION...COLDER
THAN NORMAL TEMPERATURES ARE ANTICIPATED ALREADY THANKS TO THE
STRONG COLD AIR ADVECTION OVER THE PAST 24 HOURS...BUT WITH THE
POSSIBILITY OF CLOUD COVER OVER THE WESTERN ZONES...FCST TEMPS
MIGHT ACTUALLY BE A BIT ON THE WARM SIDE.
OTHERWISE...THE CENTER OF THE SFC RIDGE WILL SLIDE SLOWLY EASTWARD
THROUGH FRIDAY...WITH EAST TO SOUTHEAST WINDS GRADUALLY RETURNING
TO THE AREA. ANOTHER COLD NIGHT IS EXPECTED TONIGHT AND A HARD
FREEZE IS POSSIBLE AGAIN OVER THE NORTHERN AND EASTERN ZONES. HAVE
HELD OFF ON ISSUING A WARNING FOR NOW AND WILL LET NEXT SHIFT TAKE
A CLOSER LOOK TO DELINEATE WHERE HARD FREEZE/FREEZE CONDITIONS
COULD OCCUR. TEMPERATURES WILL MODERATE ON FRIDAY WITH HIGH
TEMPERATURES FINALLY RISING BACK INTO THE 50S.
TEMPERATURES AND HUMIDITIES WILL RISE OVER THE WEEKEND AS THE HIGH
MOVES FURTHER EAST AND SOUTHERLY LOW LEVEL FLOW DEVELOPS. ANOTHER
SHORTWAVE IS PROGGED TO DROP S INTO NRN MEX EARLY SATURDAY...THEN
OPEN AS IT MOVES EAST ACRS THE RIO GRANDE VALLEY BY EARLY SUNDAY.
THIS WILL BRING OUR NEXT CHANCE FOR SHOWERS LATE IN THE WEEKEND. A
SECOND SHORTWAVE WILL FOLLOW THIS SYSTEM EARLY NEXT WEEK WITH SFC
CYCLOGENESIS DEVELOPING OVER TX. THIS SYSTEM IS EXPECTED TO CROSS
THE AREA ON MONDAY...BRINGING A COLD FRONT THROUGH THE REGION LATE
MONDAY INTO EARLY TUESDAY. SCATTERED SHOWERS AND POSSIBLY A FEW
THUNDERSTORMS WILL BE POSSIBLE AHEAD OF THIS FRONT. GLOBAL MODELS
DIFFER SOMEWHAT ON THE EVOLUTION OF THIS SYSTEM BUT SHOW
INCREASING CHANCES FOR RAIN EARLY NEXT WEEK. DRIER AND COOLER
WEATHER WILL RETURN TO THE REGION TUESDAY INTO WEDNESDAY AFTER
THIS SYSTEM MOVES THROUGH.
MARINE...
STRONG NORTHERLY WINDS WILL PERSIST THIS MORNING THEN GRADUALLY
DIMINISH THROUGH TONIGHT AS A DOME OF HIGH PRESSURE RIDGES
SOUTHWARD OVER THE LOWER MISSISSIPPI VALLEY. THE HIGH WILL TRAVEL
EASTWARD OVER THE NEXT FEW DAYS...ALLOWING SOUTHERLY WINDS TO
RETURN BY THE WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 45 26 55 38 60 / 10 10 10 10 10
KBPT 46 30 56 42 59 / 10 10 10 10 10
KAEX 44 22 52 34 56 / 10 10 10 10 10
KLFT 44 24 55 35 60 / 10 10 10 10 10
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...HARD FREEZE WARNING UNTIL 9 AM CST THIS MORNING FOR THE
FOLLOWING ZONES: ACADIA...ALLEN...AVOYELLES...BEAUREGARD...
CALCASIEU...CAMERON...EVANGELINE...IBERIA...JEFFERSON
DAVIS...LAFAYETTE...LOWER ST. MARTIN...RAPIDES...ST.
LANDRY...ST. MARY...UPPER ST. MARTIN...VERMILION...VERNON.
TX...HARD FREEZE WARNING UNTIL 9 AM CST THIS MORNING FOR THE
FOLLOWING ZONES: HARDIN...JASPER...JEFFERSON...NEWTON...
ORANGE...TYLER.
GM...SMALL CRAFT ADVISORY UNTIL 9 AM CST THIS MORNING FOR THE
FOLLOWING ZONES: WATERS FROM CAMERON, LA TO HIGH ISLAND, TX
EXTENDING FROM 20 NM TO 60 NM...WATERS FROM INTRACOASTAL
CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM...
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA EXTENDING FROM 20 NM TO 60 NM.
&&Hazardous weather outlook, Jan 13, 5:29 AM CST, 9 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 529 AM CST THU JAN 13 2011 LAZ027>033-041>045-051>055-TXZ180>182-201-215-216-141130- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-TYLER-JASPER- NEWTON-HARDIN-JEFFERSON-ORANGE- 529 AM CST THU JAN 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A HARD FREEZE WARNING WILL BE IN EFFECT FOR ALL AREAS THIS MORNING. HARD FREEZE CONDITIONS ARE EXPECTED THROUGH MIDMORNING...WITH TEMPERATURES RISING ABOVE FREEZING BY LATE MORNING. ANOTHER COLD NIGHT IS EXPECTED TONIGHT AND A HARD FREEZE IS POSSIBLE IN AREAS NORTHEAST OF A LINE FROM JASPER TO LAKE CHARLES TO MORGAN CITY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY INCREASING TEMPERATURES AND HUMIDITIES ARE EXPECTED INTO EARLY NEXT WEEK. A CHANCE FOR SHOWERS OR A FEW THUNDERSTORMS WILL BE POSSIBLE MONDAY INTO TUESDAY AHEAD OF THE NEXT COLD FRONT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ430-432-435-450-452-455-470-472-475-141130- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 529 AM CST THU JAN 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS FROM 20 TO 60 NM OFFSHORE THIS MORNING...WHILE SMALL CRAFT SHOULD EXERCISE CAUTION OVER THE NEARSHORE WATERS. WINDS AND SEAS WILL DIMINISH DURING THE DAY. IN ADDITION...BELOW NORMAL TIDES ARE EXPECTED ON COASTAL WATERWAYS THIS MORNING. WATER LEVELS ARE EXPECTED TO BE BETWEEN -0.75 AND -1.00 MEAN LOWER LOW WATER EARLY THIS MORNING. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY MODERATE ONSHORE FLOW WILL DEVELOP OVER THE WEEKEND. WINDS WILL STRENGTHEN IN ADVANCE OF AN AREA OF LOW PRESSURE THAT DEVELOPS OVER CENTRAL TEXAS EARLY NEXT WEEK. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. 24
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 13, 2:50 PM CST | Hard Freeze Warning | LCH | Allen, Avoyelles, Evangeline, Lafayette, Rapides, Saint Landry and 1 more | 14 hr |
Nearby
Freeze Warnings in Louisiana, 2011Freeze Warnings in Texas, 2011Every freeze warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.